Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 166, NWS Midland/Odessa, TX

June 7, 2008Reeves County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 7, 2008, 8:21 PM CDT for Reeves County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2008, 8:21 PM CDT (01:21 UTC)
Expired
Jun 7, 2008, 9:00 PM CDT
In force
39 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 164 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1244 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
2243 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 080121
SVRMAF
TXC389-080200-
/O.NEW.KMAF.SV.W.0166.080608T0121Z-080608T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
821 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...

* UNTIL 900 PM CDT

* AT 816 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TOYAH...OR 23 MILES WEST OF PECOS...MOVING NORTHEAST AT 18 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  TOYAH...
  INTERSTATE 20 NEAR TOYAH...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

LAT...LON 3169 10369 3126 10361 3114 10409 3152 10406
TIME...MOT...LOC 0120Z 247DEG 15KT 3132 10386

$$

05
1 follow-up statement
000 
WWUS54 KMAF 080132
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
832 PM CDT SAT JUN 7 2008

TXC389-080200-
/O.CON.KMAF.SV.W.0166.000000T0000Z-080608T0200Z/
REEVES TX-
831 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL REEVES COUNTY...

AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
TOYAH...OR ABOUT 23 MILES WEST OF PECOS...MOVING NORTHEAST AT 12 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...TOYAH.

DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

LAT...LON 3169 10369 3126 10361 3114 10409 3152 10406
TIME...MOT...LOC 0131Z 246DEG 11KT 3133 10386

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:48 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jun 7, 2:48 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT SAT JUN 7 2008

.UPDATE...
DECIDED TO GO WITH FIRE WEATHER WATCH IN THE GUADALUPE MOUNTAINS
FOR SUNDAY AFTERNOON. DEVELOPING LEE SIDE TROUGH ACROSS EASTERN
NEW MEXICO WILL PROMOTE INCREASING SW WINDS AS THE SURFACE
PRESSURE GRADIENT TIGHTENS. AS DRYLINE PUSHES EASTWARD THROUGH
THE DAY...THESE DOWNSLOPING AND DRYING SW WINDS ARE EXPECTED TO
BE AT OR ABOVE 20 MPH RESULTING IN A SIGNIFICANT DROP IN
DEWPOINTS. MIN RH/S WILL DIP DOWN INTO THE SINGLE DIGITS. THESE
CONDITIONS WILL RESULT IN A CRITICAL FIRE WEATHER THREAT ALONG WITH
VERY HIGH TO EXTREME FIRE DANGER.

&&

.PREV DISCUSSION... /ISSUED 203 PM CDT SAT JUN 7 2008/

DISCUSSION...
BREEZY SOUTH/SOUTHEAST WINDS HAVE CONTINUED WITH INFLUX OF
RELATIVELY DEEP LAYER MOISTURE TO THE AREA. THIS HAS BEEN DEPICTED
BY 12Z SOUNDING WHICH HAD A PWAT VALUE OF 1.32. ALTHOUGH WINDS
BRIEFLY REACHED ADVISORY CRITERIA IN A FEW LOCATIONS...THEY HAVE
COME DOWN SOMEWHAT AS EXPECTED. THESE WINDS ARE EXPECTED TO CONTINUE
AS A SURFACE LOW OVER SE COLORADO DEEPENS AND PRESSURE GRADIENT
INCREASES. AS LLJ GETS GOING AFTER SUNSET...WINDS WILL REMAIN
ELEVATED THROUGH THE NIGHT. MAIN CONCERN THIS AFTERNOON WILL BE THE
POSSIBILITY OF THUNDERSTORMS FROM THE DAVIS MOUNTAINS AND NORTHWARD
INTO SOUTHEASTERN NEW MEXICO. DEVELOPMENT OF CU FIELD IS JUST NOW
BEGINNING AND SHOULD EXPAND THROUGH THE AFTERNOON. PRESSURE FALLS
SHOULD HELP IN THE EASTERLY MOVEMENT OF THE DRYLINE...WHICH IS
CURRENTLY LOCATED OVER SE NM BUT NOT ANTICIPATING A TREMENDOUS
SURGE. THEREFORE...MOISTURE CONVERGENCE ALONG WITH MODEST CAPE
VALUES COULD RESULT IN A FEW STORMS THIS EVENING WHILE OROGRAPHIC
LIFT IN THE HIGHER ELEVATIONS WILL PROMOTED DEVELOPMENT. STORMS THAT
DO DEVELOP THIS AFTERNOON MAY PRODUCE HAIL AND GUSTY WINDS...BUT NOT
EXPECTING MUCH MORE THAT RIGHT AT SEVERE LIMITS AS INSTABILITY AND
SHEAR ARE FAIRLY MILD AT BEST. SIMILAR SETUP IS EXPECTED AGAIN ON
SUNDAY AS UPPER LEVEL RIDGE OF THE SE UNITED STATES SLOWLY DRIFTS
EASTWARD AND INFLOW OF SFC MOISTURE CONTINUES FOR AT LEAST ANOTHER
DAY.

IN REGARDS TO TEMPERATURES...INCREASED MOISTURE HAS HELPED TO KEEP
TEMPS ONLY A FEW DEGREES ABOVE AVERAGE. THIS IS EXPECTED TO CONTINUE
UNTIL POSSIBLY TUES/WED. A FAIRLY BROAD UPPER LEVEL TROUGH IS EXPECTED
TO TRAVERSE ACROSS THE COUNTRY AT A MODERATE PACE EARLY NEXT WEEK.
ECMWF AND GFS BRING A COLD FRONT TO THE NORTHERN FRINGE DURING THE
DAY ON MONDAY. WHILE NOT OVERLY CONFIDENT ON A COLD FRONT WITH THAT
MUCH PUSH DURING THE DAY...OUTFLOW FROM MCS PROGGED TO DEVELOP
OVER OK MAKES IT MORE PLAUSIBLE. WILL HAVE TO CONTINUE TO MONITOR.
A SECOND AND MUCH STRONGER UPPER LEVEL SYSTEM LOOKS TO MOVE JUST
NORTH OF THE AREA MID TO LATE NEXT WEEK. INCREASING WEST
WINDS...WARMING TEMPERATURES...AND LOWER RH/S COULD BE SETTING UP
FOR RETURN OF CRITICAL FIRE WEATHER CONDITIONS.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 9 AM TO 6 PM MDT SUNDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...FIRE WEATHER WATCH FROM 9 AM TO 6 PM MDT SUNDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS.

&&

77/99
Hazardous weather outlook, Jun 7, 3:07 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 PM CDT SAT JUN 7 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-082015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
307 PM CDT SAT JUN 7 2008 /207 PM MDT SAT JUN 7 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY AFTERNOON
THROUGH SUNDAY EVENING FOR FAR WEST TEXAS NORTH ACROSS
SOUTHEASTERN NEW MEXICO. WIND GUSTS TO 50 MPH AND DEADLY LIGHTNING
WILL ACCOMPANY ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE COMBINATION OF WARM...WINDY...AND DRY CONDITIONS AND VERY HIGH
TO EXTREME FIRE DANGER WILL SUPPORT RAPID FIRE GROWTH AND SPREAD
ACROSS THE GUADALUPE MOUNTAINS SUNDAY. A FIRE WEATHER WATCH IS IN
EFFECT SUNDAY FOR THE GUADALUPE MOUNTAINS OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BY THE MIDDLE OF NEXT
WEEK ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO AS WARM...
WINDY...AND DRY CONDITIONS INCREASE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

70

In the hours before

Special weather statement, Jun 7, 4:38 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
438 PM CDT SAT JUN 7 2008

NMZ028-072230-
EDDY COUNTY PLAINS-
338 PM MDT SAT JUN 7 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL EDDY COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF LOCO
HILLS AT 338 PM MDT...MOVING NORTHEAST AT 30 MPH.

WINDS GUSTING TO AROUND 55 MPH AND PEA TO MARBLE SIZE HAIL ARE
POSSIBLE. IN ADDITION...OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY
RAIN WILL OCCUR. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY
DEVELOP RAPIDLY.

AREAS IMPACTED INCLUDE MOTORISTS ON U.S. HIGHWAY 82 BETWEEN ARTESIA
AND LOCO HILLS AND MOTORISTS ON STATE HIGHWAY 360.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jun 7, 5:15 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
515 PM CDT SAT JUN 7 2008

TXZ058-074-072245-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
515 PM CDT SAT JUN 7 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN REEVES COUNTY.

AT 515 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING AN INTENSIFYING THUNDERSTORM THAT WAS LOCATED ABOUT 11
MILES NORTHWEST OF BALMORHEA...OR ABOUT 17 MILES SOUTHWEST OF TOYAH.
THIS STORM IS MOVING TO THE NORTHEAST AT 20 MPH.

WINDS GUSTING TO AROUND 55 MPH AND PEA TO MARBLE SIZE HAIL ARE
POSSIBLE. IN ADDITION...OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY
RAIN WILL OCCUR. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY
DEVELOP RAPIDLY.

THIS STORM WILL MAINLY AFFECT RURAL AREAS BETWEEN INTERSTATES 10 AND
20 IN SOUTHWESTERN REEVES COUNTY.

PEOPLE IN SOUTHWESTERN REEVES COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. REMAIN ALERT FOR THREATENING WEATHER CONDITIONS
AND BE PREPARED TO SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS
APPROACH.
Special weather statement, Jun 7, 5:16 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 PM CDT SAT JUN 7 2008

TXZ058-059-072245-
LOVING-REEVES COUNTY AND UPPER TRANS PECOS-
516 PM CDT SAT JUN 7 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN CULBERSON...
NORTHWESTERN REEVES AND WESTERN LOVING COUNTIES.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 7 MILES WEST OF ORLA AT 516
PM CDT...WITH ANOTHER INTENSIFYING THUNDERSTORM LOCATED 4 MILES EAST
OF ORLA. MOVEMENT OF BOTH THUNDERSTORMS WAS TO THE NORTHEAST AT 30
MPH.

WINDS GUSTING TO AROUND 55 MPH AND PEA TO MARBLE SIZE HAIL ARE
POSSIBLE. IN ADDITION...OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY
RAIN WILL OCCUR. AS THESE THUNDERSTORMS INCREASE...SEVERE WEATHER
MAY DEVELOP RAPIDLY.

PEOPLE IN NORTHEASTERN CULBERSON...NORTHWESTERN REEVES AND WESTERN
LOVING COUNTIES...INCLUDING MOTORISTS ON U.S. HIGHWAY 285 AND FARM
TO MARKET ROAD 652...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Special weather statement, Jun 7, 5:47 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
547 PM CDT SAT JUN 7 2008

NMZ029-033-072315-
CENTRAL LEA COUNTY-NORTHERN LEA COUNTY-
447 PM MDT SAT JUN 7 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN LEA COUNTY.

AT 447 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING INTENSIFYING THUNDERSTORMS ACROSS NORTHWESTERN LEA
COUNTY. ONE STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
MALJAMAR. ANOTHER STRONG THUNDERSTORM WAS LOCATED ABOUT 5 MILES
NORTHEAST OF CAPROCK...MOVING NORTHEAST AT 20 MPH.

WINDS GUSTING TO AROUND 55 MPH AND PEA TO MARBLE SIZE HAIL ARE
POSSIBLE. IN ADDITION...OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY
RAIN WILL OCCUR. AS THESE THUNDERSTORMS INCREASE...SEVERE WEATHER
MAY DEVELOP RAPIDLY.

PEOPLE IN NORTHWESTERN LEA COUNTY...INCLUDING THOSE NEAR MALJAMAR
AND CAPROCK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Jun 7, 6:47 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
647 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             CARLSBAD                32.40N 104.24W
06/07/2008  E0.75 INCH       EDDY               NM   LAW ENFORCEMENT

            PENNY SIZED HAIL REPORTED IN CARLSBAD.

&&

CDANIELS
Local storm report, Jun 7, 7:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
742 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             PINE SPRINGS            31.89N 104.81W
06/07/2008  E0.88 INCH       CULBERSON          TX   TRAINED SPOTTER

            NICKEL SIZED HAIL AT RANGER STATION IN PINE SPRINGS.

&&

CDANIELS

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:22 PM CDTSevere Thunderstorm WarningMAFCulberson53 min
Jun 7, 8:01 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves39 min
Jun 7, 8:04 PM CDTSevere Thunderstorm WarningMAFCulberson29 min
Jun 7, 8:15 PM CDTSevere Thunderstorm WarningMAFCulberson60 min
Jun 7, 8:44 PM CDTSevere Thunderstorm WarningMAFReeves46 min
Jun 7, 9:10 PM CDTSevere Thunderstorm WarningMAFCulberson35 min
Jun 7, 9:34 PM CDTSevere Thunderstorm WarningMAFReeves41 min
Jun 7, 10:14 PM CDTSevere Thunderstorm WarningMAFReeves46 min
Jun 7, 10:41 PM CDTSevere Thunderstorm WarningMAFReeves, Ward64 min
Jun 7, 10:53 PM CDTSevere Thunderstorm WarningMAFJeff Davis52 min
Jun 8, 4:59 AM CDTRed Flag WarningMAF16 hr
Jun 8, 3:50 PM CDTSevere Thunderstorm WarningMAFJeff Davis55 min
Jun 8, 6:05 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis125 days

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.